domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 10 of 10

Thread: Chest pain, turning purple

  1. #1

    Chest pain, turning purple

    I was running 600 test E + 12.5/eod aromasin and I have noticed that I get moderate chest pain and my hands and feet turn purple. Could this possibly be heart failure?
    I have stopped my cycle, however it?s enanthate so it?s going to take some time to wear off.
    I have heard of this happening to people who run excessive amounts of gear, but 600 test???
    Starting to think that this might be an indicator of an underlying heart condition.

  2. #2
    Go to the doctor to get checked out...

  3. #3
    Quote Originally Posted by Buddhabuilder View Post
    Go to the doctor to get checked out...
    Have to wait 6 months to see my cardiologist, that?s why I?m outsourcing here

  4. #4
    you should at least get bloodwork done... go to your regular doctor is or whatever you feel you need to do but if you have concerns, you need to see a professional




  5. #5
    ER visit is an alternative...

  6. #6
    Not everyone can handle steroids and 600mg is 6 times more than your body needs and your body is telling you to stop.
    BioTech Rep -Message me on Wickr messenger for a price list and ordering info. Wickr - cbbram

  7. #7
    I?m curious to see what is happening. Def go to a doctor man and let us know what?s up iv never had that happen to me but iv never gone higher then 500 test. Is there pain or tingle sensation in your feet and hands ?

  8. #8
    Dude that could be anything from thrombosis, and embolism, etc.

    Nothing to fuck around with....your blood flow is being restricted or not getting enough blood pumping to all of your extremities...

  9. #9
    Also I hope you went and saw a doctor right away and didnt post this here first for advice....

  10. #10
    Hopefully you saw a doc. already......anytime chest pain is accompanied by with hands/feet turning purple is a red flag to go get checked out asap. Swelling in the feet is another red flag.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •